American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] John E. McCarthy and Orr Moshe Shalit. Unitary $N$-dilations for tuples of commuting matrices. Proc. Amer. Math. Soc. 141 (2013) 563-571.
Abstract, references, and article information
View Article: PDF

[2] David G. Wagner. Multivariate stable polynomials: theory and applications. Bull. Amer. Math. Soc. 48 (2011) 53-84. MR 2738906.
Abstract, references, and article information
View Article: PDF

[3] Rostyslav Kozhan. Equivalence classes of block Jacobi matrices. Proc. Amer. Math. Soc. 139 (2011) 799-805. MR 2745633.
Abstract, references, and article information
View Article: PDF

[4] A. S. Lewis, P. A. Parrilo and M. V. Ramana. The Lax conjecture is true. Proc. Amer. Math. Soc. 133 (2005) 2495-2499. MR 2146191.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Olga Holtz. $M$-matrices satisfy Newton's inequalities. Proc. Amer. Math. Soc. 133 (2005) 711-717. MR 2113919.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Mubariz T. Karaev. The numerical range of a nilpotent operator on a Hilbert space. Proc. Amer. Math. Soc. 132 (2004) 2321-2326. MR 2052408.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Chi-Kwong Li and Alexandru Zaharia. Induced operators on symmetry classes of tensors. Trans. Amer. Math. Soc. 354 (2002) 807-836. MR 1862569.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Harald K. Wimmer. Lipschitz continuity of oblique projections. Proc. Amer. Math. Soc. 128 (2000) 873-876. MR 1654064.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] L. L. Stachó and B. Zalar. Uniform primeness of the Jordan algebra of symmetric operators. Proc. Amer. Math. Soc. 126 (1998) 2241-2247. MR 1487342.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] P. G. Spain. Operator versions of the Kantorovich inequality. Proc. Amer. Math. Soc. 124 (1996) 2813-2819. MR 1328379.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Bertram Kostant. Immanant inequalities and $0$-weight spaces . J. Amer. Math. Soc. 8 (1995) 181-186. MR 1261291.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] R. McEachin. A sharp estimate in an operator inequality . Proc. Amer. Math. Soc. 115 (1992) 161-165. MR 1081093.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] W. Kratz. A substitute of l'Hospital's rule for matrices . Proc. Amer. Math. Soc. 99 (1987) 395-402. MR 875370.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Takayuki Furuta. $A\geq B\geq 0$ assures $(B\sp rA\sp pB\sp r)\sp {1/q}\geq B\sp {(p+2r)/q}$ for $r\geq 0$, $p\geq 0$, $q\geq 1$ with $(1+2r)q\geq p+2r$ . Proc. Amer. Math. Soc. 101 (1987) 85-88. MR 897075.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] D. J. Hartfiel. Sign compatible expressions for minors of the matrix $I-A$ . Proc. Amer. Math. Soc. 77 (1979) 304-308. MR 545585.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Charles R. Johnson. Inequalities for a complex matrix whose real part is positive definite . Trans. Amer. Math. Soc. 212 (1975) 149-154. MR 0424851.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Elliott H. Lieb. Some convexity and subadditivity properties of entropy. Bull. Amer. Math. Soc. 81 (1975) 1-13. MR 0356797.
Abstract, references, and article information
View Article: PDF

[18] William Watkins. Convex matrix functions . Proc. Amer. Math. Soc. 44 (1974) 31-34. MR 0340291.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Kong Ming Chong. Spectral order preserving matrices and Muirhead's theorem . Trans. Amer. Math. Soc. 200 (1974) 437-444. MR 0379780.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] D. J. Hartfiel. An extension of Haynsworth's determinant inequality . Proc. Amer. Math. Soc. 41 (1973) 463-465. MR 0323807.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1